Global stochasticity criterion for Maxwell-Bloch equations

Gangopadhyay, Gautam ; Ray , Deb Shankar (1989) Global stochasticity criterion for Maxwell-Bloch equations Physical Review A, 40 (7). pp. 3750-3753. ISSN 1050-2947

Full text not available from this repository.

Official URL:

Related URL:


We have shown that an energylike integral of motion for semiclassical Maxwell-Bloch equations that describe the dynamics of N identical two-level atoms interacting with a single-mode, self-consistent, classical electromagnetic field can be recast into the form of an autonomous Hamiltonian for a system with two degrees of freedom. A stochasticity criterion has been derived using Chirikov's method of resonance overlap.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:59081
Deposited On:03 Sep 2011 11:55
Last Modified:03 Sep 2011 11:55

Repository Staff Only: item control page